Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Having red spots on the private parts along with burning sensation. Treatment? - Online Doctor Chats

Date : 28-Aug-2013
User rating for this question
Very Good Posted in: Men's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
Doctor:Good morning
Doctor:Please proceed with your query
User:I have a question . can you please connect me to sexologist please?
User:Sexual query.
Doctor:Please confirm your contact number
Doctor:We shall call you to guide you further
User:is it not possible to chat now?
Doctor:There is no sexologist available on chat
Doctor:We could post a query to a sexologist
User:ok.. its a general question. will you be able to help me... if you are ok i can ask the query to you?
Doctor:Please ask
User:on my private part ( on the tip ), i have few red dots on it since couple of days. not sure if this is infection..
User:any idea wht it must be..
Doctor:Could you please take a picture and send it across?
User:mmm! Generally wht might be the issue?
Doctor:The causes are many
Doctor:bacterial, viral, normal variation
Doctor:it could be herpes or syphilis or fordyce spots
User:they are small red spots only on the tip.. it just has small burning sensation. the tip has become bit red kind.. can you get an idea about
User:its been since 15 days.
Doctor:are they painful or painless?
Doctor:IS there water collection within these red spots?
User:not painfull. just bit burning sensation and it has become bit pinkish.
Doctor:It is mostly urethritis
Doctor:You need to take antibiotic for this
User:no water collection,
Doctor:It is mostly Urethritis
User:can you suggest any cream or antibotic tab name
Doctor:Tablet Doxycyline 100 mg twice daily along with Tablet Taxim o twice daily for 5 days is the treatment for urethritis
Doctor:Both are prescription drugs
Doctor:Please get them prescribed by your primary physician
User:will there be any antibiotic cream
User:to apply on it
Doctor:That will not work
Doctor:The tablet must go in blood
Doctor:Only then would it heal
User:ok. thanks. will try above tablet..
User:is it an infection?
Doctor:a non-specific Urethritis
User:ok thanks wil try and see.
Doctor:get well soon
Doctor:Bye for now
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor